The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 1, Issue 4, 1985
Metadata
 

Opérateurs de Calderón-Zygmund, fonctions para-accrétives et interpolation
Guy David, Jean-Lin Journé and Stephen Semmes
pp. 1–56
Abstract | Full-Text PDF (4200 KB) | Metadata

Oscillations of Anharmonic Fourier Series and the Wave Equation
Alain Haraux and V. Komornic
pp. 57–77
Abstract | Full-Text PDF (1085 KB) | Metadata

A Convolution Inequality Concerning Cantor-Lebesgue Measures
Michael Christ
pp. 79–83
Abstract | Full-Text PDF (396 KB) | Metadata

Poincaré-Cartan Forms in Higher Order Variational Calculus on Fibred Manifolds
Jaime Muñoz Masqué
pp. 85–126
Abstract | Full-Text PDF (2629 KB) | Metadata

Local Entropy Moduli and Eigenvalues of Operators in Banach Spaces
Bernd Carl and Thomas Kühn
pp. 127–148
Abstract | Full-Text PDF (1268 KB) | Metadata